Authors: Cvetković, Dragoš
Davidović, Tatjana 
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: Well-Suited Multiprocessor Topologies with Small Number of Processors
Journal: Novi Sad Journal of Mathematics
Volume: 38
Issue: 3
First page: 209
Last page: 217
Issue Date: 2008
Rank: M51
ISSN: 1450-5444
URL: http://www.emis.de/journals/NSJOM/Papers/38_3/NSJOM_38_3_209_217.pdf
Abstract: 
Homogeneous multiprocessor systems are usually modelled by undirected graphs. Vertices of these graphs represent the processors, while edges denote the connection links between adjacent processors. Let G be a graph with diameter D, maximum vertex degree ∆, the largest eigenvalue λ1 and m distinct eigenvalues. The products m∆ and (D+1)λ1 are called the tightness of G of the first and second type, respectively. In the recent literature it was suggested that graphs with a small tightness of the first type are good models for the multiprocessor interconnection networks. We extended analysis to four types of tightness and found all graphs with tightness values at most eight.
Keywords: Multiprocessor Systems | Interconnection Topologies | Graph Invariants | Diameter | Maximum Vertex Degree
Project: Graph theory and mathematical programming with applications in chemistry and engineering 

Show full item record

Page view(s)

24
checked on Nov 27, 2022

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.